# SDR ASAA0310205

- Difficulty date: March 22, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 6573778
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE THRUST REVERSER FAIRING AT NACELLE STATION 185 DENTED.  REMOVED AND REPLACED FAIRING IAW SRM.  (M)
